MathSciNet Relay Station
MathSciNet bibliographic data
MR361758 (50 #14203) 46E35
Prosser, Resse T. A double scale of weighted $L\sp{2}$ spaces. Bull. Amer. Math. Soc. 81 (1975), 615–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement